Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Trevor Bush

Worried about getting Pseudo tumor Cerebri

I've been on Myorisan aka Accutane for a month and a half now. 20 mg first month and 40mg second month, and I weigh 150 pounds. My symptoms have gotten worse since being out on 40mg. I've been getting headaches, nausea, dry eyes, and a pressure feeling behind my eyes, I also find that my vision is off, but I think it might be this new anxiety medicine I'm taking or I need a new prescription for my glasses. I'm a bit of a hypochondriac so I've pretty much convinced myself that I either have it or am going to get it and I'm still taking it because I know I'm a bad hypochondriac. Should I actually be worried? Or when should I really worry? This idea of getting a pseudo tumor cerebri has controlled my thoughts for a while, but Im so determined to have a clear face. 

Edited by Trevor Bush

Share this post


Link to post
Share on other sites

It'd'd honestly be best to check with your doctor if you're experiencing that many side effects. Could be anxiety, could be your new meds, could be the Accutane - it's hard to know for sure! None of us will be able to tell for certain.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×